# SDR ABXA20250122020

- Difficulty date: January 22, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 90,439 hours, 21,177 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHILE STARTING #2 ENGINE START VALVE FAILED TO OPEN. A/C RETURNED TO THE GATE (BTB) AND MTX GROUNDED A/C. MTX FOUND START VALVE FROZEN, OPS CHECK START VALVE IAW AMM 80-11-02 OPS CHECK GOOD AT THIS TIME.
